Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Why am I experiencing tingling in arms, foot and hot flushes while suffering from disc protrusion?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1980
Answered : 1357 Questions
Smoked meth everyday on an off for the last couple months. I am a 23 year old female 65-7 kgs in weight. I am concerned that I may be overdosing. I have pins and needles/tingling feeling in my left arm and pain in the left foot. I am experiencing hot and cold flushes tend to get goosebumps and my face tingles from time to time. My veins on my hands are at one point enlarged then seem to look very thin blue and visible. I can feel my heart pounding and my head is slightly pressured . My eye blood vessels are noticeable. I already suffer from a disc protrusion however my lower back on the left is so painful .I also get pain at the front of my pelvic area and often spot blood soon after... Should I be concerned with all the above symptoms?? My mental state is fine I am trying to ignore and not think about what's going on prevent an anxiety attack I am however worried that I might have high blood pressure ...what should I do DR?
Posted Thu, 2 Jan 2014 in Drug Abuse
Answered by Dr. Rakesh Karanwal 42 minutes later
Brief Answer: The matter is of great concern. Give up Meth Detailed Answer: Hi there, Thanks for your query. Meth is a potent nervous system stimulant and daily use has its own side effects, somewhat similar to those of yours. It is therefore strongly advised that you taper off the frequency of meth gradually and stop it completely, before the undesirable side effects, including anxiety and panic attacks, become permanent. If unable to stop it, you certainly should go in for de-addiction therapy. The symptoms are indeed of great concern! The sensory abnormalities in the left arm and foot pain may be due to disc protrusion in the neck region, apart from the pre-existing one in lower back. An MRI of Cervical spine will confirm its presence. Taking Vitamin B12 in high doses(1500mcg/day) can help relieve abnormal sensations in left arm and foot. Perhaps, panic reactions are due to either, side effects of Meth, or part of withdrawal syndrome; or, independent of the Meth effects. A medium-term course of anti-depressant drug + anti-anxiety drug will rid you of anxiety and panic reactions permanently, PROVIDED you give up Meth. Chronic Meth abuse also tends to raise your Blood pressure. It would be ideal if you get your blood pressure checked up. Consult your doctor and apprise him of my opinion. I am certain that he will agree with my opinion and will prescribe the advised drugs in effective doses. Hope I have addressed to your concerns to your complete satisfaction and you find my response helpful and informative. I will be happy to answer further queries, if any. Take care, young lady. And, don't spoil your life Dr. Rakesh Karanwal
Above answer was peer-reviewed by
Follow-up: Why am I experiencing tingling in arms, foot and hot flushes while suffering from disc protrusion? 20 minutes later
Thank you for your detailed response . As of now I'm actually feeling fine again other then a headache. Can hives on the chest area be from high blood pressure? How do I know myself if I have HBP? Is it fatal?Is there anything I can do besides the obvious to stop meth to try and XXXXXXX the urgency of it? What can I do at home or what to avoid when I have the first question problems? I do get chest pain and tingles too. Which I try to ignore so I don't panic. I started meth as a coping mechanism after a lengthy family dispute I feel as though meth helps me forget what's going on in my life which I know is wrong I hope to get rid of the demon through will power of my own
Answered by Dr. Rakesh Karanwal 36 minutes later
Brief Answer: Give up Meth & take anti-depressant/anxiety drug Detailed Answer: Hi young lady, Hives on the chest are NOT due to high Blood pressure, but may be due to allergy to the bra material. Use cotton bras. If hives keep on recurring despite use of pure cotton bra, a daily dose of an anti-allergic drug (called anti-histaminics), such as, Levoceterizine will keep them under check. To know whether you have high BP and satisfy yourself, just have it checked by a qualified nurse! It's that simple. It should be less than 140/90. But I am almost certain that you DO NOT suffer from high BP! In a nutshell, to be PERFECTLY NORMAL- as you were earlier- GIVE UP METH through your strong will power AND, take a course of a combination of anti-depressant + anti-anxiety drugs- as a stop gap measure-, till you are your normal self. High BP is not at all fatal! Unless, it is very very high, as seen in very few patients. Rest assured: you don't have high BP. I am sure that you are a very brave and determined lady, who is fully capable of overcoming your shortcomings. Life is full of struggles : one always has ups and downs in life. Closing the past dark chapter, taking the family dispute at its stride and, moving ahead in life for a better future, is the MOST PRAGMATIC APPROACH. God Bless you Dr. Rakesh Karanwal
Above answer was peer-reviewed by
Follow-up: Why am I experiencing tingling in arms, foot and hot flushes while suffering from disc protrusion? 17 minutes later
Thanks doc I feel less stress now. I will take use of a sauna tomorrow and try to relax. Finally is there any exercise even mentally that I could do to slow down my heart rate ? As it plays on my mind and I freak out ..are there good foods to eat to help recover from a meth binge???
Answered by Dr. Rakesh Karanwal 37 minutes later
Brief Answer: There is no specific mental exercise of diet Detailed Answer: There is no specific exercise to slow down the heart rate, EXCEPT that you divert your mind to positive sides of life, which will reduce your stress to some extent. Do as much physical exercises as possible; go for long walks and enjoy Nature; keep your mind preoccupied with pursuing your hobbies, reading books or watching TV. Have a well-balanced diet; avoid junk/fast foods and beverages, such as cold drinks or aerated drinks. There is no specific diet to curb your desire for meth. However, keep your option open to a short-course of drugs as advised earlier. The medication will start showing their effect within 24 hours. Relax and enjoy life Dr. Rakesh Karanwal
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor